Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
MATHEMATICAL BIOSCIENCES doi:10.3934/mbe.2012.9.281 AND ENGINEERING
 

Summary: MATHEMATICAL BIOSCIENCES doi:10.3934/mbe.2012.9.281
AND ENGINEERING
Volume 9, Number 2, April 2012 pp. 281295
TOWARDS A NEW SPATIAL REPRESENTATION OF
BONE REMODELING
Jason M. Graham and Bruce P. Ayati
Department of Mathematics/Program
in Applied Mathematical and Computational Sciences
University of Iowa
Iowa City, IA 52242-1419, USA
Prem S. Ramakrishnan and James A. Martin
Department of Orthopaedics and Rehabilitation
University of Iowa Hospitals and Clinics
University of Iowa
Iowa City, IA 52242, USA
(Communicated by Qing Nie)
Abstract. Irregular bone remodeling is associated with a number of bone dis-
eases such as osteoporosis and multiple myeloma. Computational and mathe-
matical modeling can aid in therapy and treatment as well as understanding
fundamental biology. Different approaches to modeling give insight into dif-

  

Source: Ayati, Bruce P. - Department of Mathematics, University of Iowa

 

Collections: Mathematics